| Model Number |
FG-253SX |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that the event was due to an abnormal heat sealing on top of the sterile packages.The packages with additional heat sealing have a higher seal strength; therefore the package is difficult to open, but there is no problem with the product quality.However, since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported that there was difficulty opening the packaging for the grasping forceps.The top layer was torn, contaminating the contents.The issue was found during preparation for use for a therapeutic lithotripsy procedure that was completed with a similar device.There were no reports of patient harm.